Unique Common Fixed Point Theorem for a Sequence of Mappings

https://doi.org/10.48185/jmam.v7i2.2072

Authors

  • Hakima Bouhadjera Laboratory of Applied Mathematics, Badji Mokhtar-Annaba University, P.O. Box 12, 23000 Annaba, Algeria

Keywords:

Metric space; normed vector space; occasionally weakly biased mappings of type (A); unique common fixed points. 2010 MSC: 47H10; 54H25.

Abstract

In this paper, a unique common fixed point result for four mappings, two by two occasionally weakly
biased of type (A) in a metric space is obtained. Our reason behind this contribution is to investigate the
existence and uniqueness of common fixed points in the recent weaker framework of occasionally weakly
biased mappings of type (A). Moreover, a suitable example is furnished to highlight our main result. In
addition, from our principal theorem, we derived some results, and to generalize our fundamental theorem,
a unique common fixed point result of a sequence of mappings is presented.

Downloads

Download data is not yet available.

Published

2026-10-27

How to Cite

Bouhadjera, H. . (2026). Unique Common Fixed Point Theorem for a Sequence of Mappings. Journal of Mathematical Analysis and Modeling, 7(2), 132–142. https://doi.org/10.48185/jmam.v7i2.2072